Metrics

From
p-nomial Coefficients and p-nomial Theorem by Aziz ATTA Turkish Journal of Analysis and Number Theory. 2020, 8(1), 6-15 doi:10.12691/tjant-8-1-2
Views
2246
Html 2048
Abstract 198
28 April 2020 (publication date) through 28 November 2022 *
23.20 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1667
PDF521
Epub534
XML325
PPT0
Figures203
Tables84
Export: 1588
RIS481
BibTex565
Endnote542
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com